On an algorithm for computation of optimal difference nets
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Difference methods for solutions of problems of mathematical physics. Part 1, Tome 74 (1966), pp. 147-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_74_a10,
author = {A. F. Sidorov},
title = {On an algorithm for computation of optimal difference nets},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {147--151},
year = {1966},
volume = {74},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_74_a10/}
}
A. F. Sidorov. On an algorithm for computation of optimal difference nets. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Difference methods for solutions of problems of mathematical physics. Part 1, Tome 74 (1966), pp. 147-151. http://geodesic.mathdoc.fr/item/TM_1966_74_a10/